# SDR SWAA2023013085367

- Difficulty date: December 26, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221BF AT FWD GALLEY AREA (1 EA) 2022-691934<[01] REPLACED FLOOR PANEL 221BF AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM-53-21-00-400-801 3.A THRU 3.F (14);[02] CORRECTED STEP 1. REPLACED FLOOR PANEL 221BF AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM-53-21-00-400-801 3.A THRU 3.F (14) TOOL USED TORQUE P/N: QD1R50A S/N: 0721112702 DUE DATE: SEP-13-2023;[03] REPLACED FLOOR PANEL 221BF AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM-53-21-00-400-801 3.A THRU 3.F (14) TOOL USED TORQUE P/N: QD1R50A S/N: 0721112702 DUE DATE: SEP-13-2023  RII ACCOMPLISHED
